| Model Number |
5400034000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Per customer, overheating.
Event or Problem Description
The user facility reported that the device overheated during testing prior to a procedure. there was no patient involvement, no delay, no medical intervention, and no adverse consequences.